Rationality in a general model of choice
In this paper we consider choice correspondences which may be empty-valued. We study conditions under which such choice correspondences are rational, transitively rational, partially rational, partially almost transitive rational, partially almost quasi-transitive rational.
|Date of creation:||29 Sep 2008|
|Date of revision:|
|Contact details of provider:|| Postal: Ludwigstraße 33, D-80539 Munich, Germany|
Web page: https://mpra.ub.uni-muenchen.de
More information through EDIRC
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Moulin, Herve, 1994. "Social choice," Handbook of Game Theory with Economic Applications, in: R.J. Aumann & S. Hart (ed.), Handbook of Game Theory with Economic Applications, edition 1, volume 2, chapter 31, pages 1091-1125 Elsevier.
- Bossert, W. & Sprumont, Y. & Suzumura, K., 2001.
"Rationalizability of Choice Functions on General Domains without Full Transitivity,"
Cahiers de recherche
2001-13, Centre interuniversitaire de recherche en économie quantitative, CIREQ.
- Walter Bossert & Yves Sprumont & Kotaro Suzumura, 2006. "Rationalizability of choice functions on general domains without full transitivity," Social Choice and Welfare, Springer, vol. 27(3), pages 435-458, December.
- BOSSERT, Walter & SPRUMONT, Yves & SUZUMURA, Kotaro, 2001. "Rationalizability of Choice Functions on General Domains without Full Transitivity," Cahiers de recherche 2001-13, Universite de Montreal, Departement de sciences economiques.
- Bossert, Walter & Sprumont, Yves & Suzumura, Kotaro, 2001. "Rationalizability of Choice Functions on General Domains Without Full Transitivity," Discussion Paper 28, Center for Intergenerational Studies, Institute of Economic Research, Hitotsubashi University.
- B. Douglas Bernheim & Antonio Rangel, 2007. "Toward Choice-Theoretic Foundations for Behavioral Welfare Economics," American Economic Review, American Economic Association, vol. 97(2), pages 464-470, May.
When requesting a correction, please mention this item's handle: RePEc:pra:mprapa:10860. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Joachim Winter)
If references are entirely missing, you can add them using this form.